Preprints of the Keldysh Institute of Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2013, 001, 20 pp. (Mi ipmp1)  

This article is cited in 1 scientific paper (total in 1 paper)

Main term of asymptotics of the solutions of the four-terms recurrence relations

A. I. Aptekarev, D. N. Tulyakov


Abstract: In the preprint a theorem on asymptotics of solutions of the higher order difference equations is stated and proven. We deal with four-term recurrences which coefficients are growing, i.e. we are in a situation where the classical theorems of Poincare and Perron cannot be applied.

Keywords: asymptotical analysis; difference equations; recurrence relations; Hermite–Pade approximants

Full text: PDF file (448 kB)
Full text: http:/.../preprint.asp?id=2013-1&lg=r
References: PDF file   HTML file

Citation: A. I. Aptekarev, D. N. Tulyakov, “Main term of asymptotics of the solutions of the four-terms recurrence relations”, Keldysh Institute preprints, 2013, 001, 20 pp.

Citation in format AMSBIB
\Bibitem{AptTul13}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper Main term of asymptotics of the solutions of the four-terms recurrence relations
\jour Keldysh Institute preprints
\yr 2013
\papernumber 001
\totalpages 20
\mathnet{http://mi.mathnet.ru/ipmp1}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp1
  • http://mi.mathnet.ru/eng/ipmp/y2013/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, D. N. Tulyakov, “The leading term of the Plancherel-Rotach asymptotic formula for solutions of recurrence relations”, Sb. Math., 205:12 (2014), 1696–1719  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:248
    Full text:93
    References:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021